# SDR DALA2018102206205

- Difficulty date: October 15, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 684, L/P 0785412) INITIAL INSPECTION: CORROSION ON STR, S22R BTW STA 740-760 AT FWD CARGO COMPT. SUMMARY IN REFERENCE NRC00160 (CORROSION LEVEL 2) STR, S22R BTW STA 740-760 AT FWD CARGO COMPT WAS REPAIRED PER SRM 53-00-03 REP.1. PERFORM A DECAL CONDITION INSPECTION EVERY L CHECK PER TOPP MANUAL 30-10-70.
